# SDR QXEA2016052300326

- Difficulty date: May 10, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 85329349101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LOWER MAIN SILL, STR 25P, BETWEEN X 1.0 AND X 32.4 MCD LOWER SURROUND, PN 85329349-101.  EVALUATED CORROSION AND FOUND NO DAMAGE ALLOWED IAW TASK CARD 6-53-1160-FWD PAX DOOR. PERFORM REPAIR REF SRM 53-20-17, REPAIR -02. REMOVED DAMAGED SECTION OF STRINGER REF SRM 53-20-17. CW ET INSP REF NDTM 51-00-06. FABRICATED EXTERNAL REPAIR DOUBLERS IAW SRM 53-20-17, REPAIR -02, PROCEDURE 7F AND FIG 201, SHEET 3 & 4.  APPLIED ALODINE AND EPOXY PRIMER TO REPAIR DOUBLERS IAW SRM 53-20-17, REPAIR -02, STEP 7G.  REPAIRED THE EXISTING FASTENER COUNTERSINKS REMAINING UNDERNEATH EXTERNAL REPAIR DOUBLERS IAW SRM 53-20-17, REPAIR -02, STEP 7I.  FABRICATED AND INSTALLED NEW LOWER MAIN SILL SECTION, MADE FROM PN 85329349-101, REF SRM 53-20-17, REPAIR -02, STEP 7E AND DWG 85329330, RELEASE P, REV A. INSTALLED 4-OFF EXTERNAL REPAIR DOUBLERS IAW SRM 53-20-17, REPAIR -02, STEP 7H, J, M, N AND O.
